Alert archive / Illinois / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 32, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 26, 2018, 4:22 PM CDT for Schuyler County, Illinois. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2018, 4:22 PM CDT (21:22 UTC)
- Expired
- May 26, 2018, 5:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Schuyler County, IL
The radar
The Lincoln radar (KILX), 126 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2099 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
074
WUUS53 KILX 262122
SVRILX
ILC169-262215-
/O.NEW.KILX.SV.W.0032.180526T2122Z-180526T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
422 PM CDT SAT MAY 26 2018
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Northwestern Schuyler County in west central Illinois...
* Until 515 PM CDT
* At 421 PM CDT, a severe thunderstorm was located over Augusta, or
16 miles southeast of Carthage, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Huntsville, Camden and Weinberg King State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4029 9091 4028 9080 4010 9068 4011 9071
4010 9091
TIME...MOT...LOC 2121Z 333DEG 9KT 4025 9091
HAIL...1.00IN
WIND...60MPH
$$
Smith2 follow-up statements
156
WWUS53 KILX 262140
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
440 PM CDT SAT MAY 26 2018
ILC169-262215-
/O.CON.KILX.SV.W.0032.000000T0000Z-180526T2215Z/
Schuyler-
440 PM CDT SAT MAY 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN SCHUYLER COUNTY...
At 438 PM CDT, a severe thunderstorm was located 1 miles west of
Camden, with another severe thunderstorm 7 miles northwest of
Huntsville in western Schuyler county. The thunderstorms were moving
to the southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Huntsville, Camden and Weinberg King State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4029 9091 4028 9080 4010 9068 4011 9071
4010 9091
TIME...MOT...LOC 2138Z 333DEG 9KT 4021 9088
HAIL...1.00IN
WIND...60MPH
$$
Smith682
WWUS53 KILX 262202
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
502 PM CDT SAT MAY 26 2018
ILC169-262215-
/O.CON.KILX.SV.W.0032.000000T0000Z-180526T2215Z/
Schuyler-
502 PM CDT SAT MAY 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN SCHUYLER COUNTY...
At 501 PM CDT, a severe thunderstorm was located 1 miles east of
Augusta, or 17 miles west of Rushville, moving south at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Huntsville, Camden and Weinberg King State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4029 9091 4028 9080 4010 9068 4011 9071
4010 9091
TIME...MOT...LOC 2201Z 346DEG 7KT 4017 9089
HAIL...1.00IN
WIND...60MPH
$$
SmithWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:29 PM CDT, 53 minutes earlier.
Area forecast discussion, May 26, 3:29 PM CDT, 53 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 329 PM CDT Sat May 26 2018 .SHORT TERM...(This evening through Monday) ISSUED AT 325 PM CDT Sat May 26 2018 LAPS CAPES have increased to 2400-4000 J/kg west of I-55 at mid afternoon, and even above 4000 j/kg over northern MO, southeast IA into far west central IL over the MS river valley. Wind shear is weak though, so like a late summer time pattern, plus lacking boundaries or short waves for lift over CWA. SPC day1 states the strong instability over west central IL with MLCAPE values over 3000 J/kg and steep low-level lapse rates. Shear will be relatively weak, promoting multicell storm structures with occasional gusty/damaging winds and hail until sunset. A thunderstorm recently developed just nw of Schuyler county and another one east of Edgar county, drifting slowly southeast. Will continue isolated convection through dusk mainly south of I-74. Otherwise patchy fog could develop during overnight into early Sunday morning especially south of I-72 where winds will be light to calm tonight. A strong 586-587 dm 500 mb subtropical ridge will build into IA/MO/IL on Sunday and Monday bringing hot and humid weather with near record highs in the low to mid 90s. Afternoon heat indices to peak in the mid to upper 90s, with a few spots near 100F. Kirksville, MO currently has a heat index of 100F. See climate section for record highs today through Tuesday (May 26-29). Most areas will be dry under this strong upper level ridge from Sunday through Monday night. Continued isolated showers and thunderstorms during mid/late Sunday afternoon in southeast IL where a weakness in the upper level ridge will be along with a very unstable airmass during Sunday afternoon with CAPEs rising back to 2500-4000 j/kg south of I-72. Isolated convection possible in southeast early Sunday evening, otherwise another fair and muggy night. Lows tonight and Sunday night will be close to dewpoints in the upper 60s to near 70F. && .LONG TERM...(Monday night through Saturday) ISSUED AT 325 PM CDT Sat May 26 2018 Tropical Storm Alberto just nw of Cuba with 40 mph winds, will strengthen to a strong tropical storm as it tracks NNW and move near Mobile, AL during Monday night. NHC then tracks remnants of Alberto to near the TN/AL/MS border by late Tue night, and to near Cincinnati, Ohio by 8 am Thu, and moving ne into the upper Ohio river valley and eastern Great Lakes region during Thu. This track is getting closer to southeast IL and ECMWF and GFS move it further nw to west central or central IN by 7 pm Wed. Think southeast IL will see a chance of showers and thunderstorms by Tue afternoon. Highs Tue in the upper 80s and lower 90s, coolest in southeast IL where more clouds and chances of convection. Chances of convection then increase from south to north overnight Tue night and Wed, with 50-60% pops in east central and southeast IL. Highs Wed in the low to mid 80s due to more cloud cover and higher chances of rain. Have 20-30% chance of showers and isolated thunderstorms lingering Thu mainly east of the IL river, with highs in the mid to upper 80s. Extended models continue to build subtropical upper level ridge west of IL late next week keeping very warm/humid summerlike weather over the area. Convection chances appear low over CWA Fri/Sat due to nearby upper level ridge. MEX and ECE guidance is giving highs of 85-90 from Thu-Sat but may be conservative and trending toward climatology especially on Fri/Sat. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1250 PM CDT Sat May 26 2018 Isolated showers and thunderstorms to develop during mid or late afternoon in unstable airmass over central IL, especially south of I-74. Added VCTS over all but BMI (due to lower CAPES/instability here) from 20-21Z to sunset. A weakening frontal boundary over nw WI into central IA will wash out before it makes it to central IL. Some MVFR vsbys possible with light fog overnight after 08Z until 13Z Sunday. Otherwise expect VFR conditions to prevail across central IL through 18Z/1 pm Sunday. Wind stay fairly light, WSW at 4-8 kts this afternoon and light and variable tonight into Sunday morning. && .CLIMATE... Issued at 1155 AM CDT Sat May 26 2018 Here are Record Highs Today thru Tuesday in Central IL... City Today/May 26 Sun/May 27 Mon/May 28 Tue/May 29 Bloomington... 95/1911 95/1911 97/2012 97/1934 Charleston.... 97/1911 97/1911 97/1911 96/1934 Danville...... 99/1911 98/1911 97/1911 95/1942 Decatur....... 94/1985 96/1911 94/1991 96/1934 Effingham..... 94/1921 94/1972 94/2012 98/1895 Havana........ 93/1967 93/1978 92/2006 95/2006 Jacksonville.. 94/1953 92/2012 92/2006 95/1934 Lincoln....... 94/1926 94/1985 94/2006 96/1934 Mattoon....... 92/1972 92/1987 93/1991 92/1987 Minonk........ 98/1911 96/1911 96/2012 98/1934 Paris......... 94/1911 96/1911 96/1911 95/1914 Peoria........ 95/1911 94/1911 94/2006 99/1934 Robinson...... 97/1911 97/1911 97/1911 96/2012 Rushville..... 94/1926 92/1978 92/1941 98/1934 Springfield... 95/1911 94/1911 94/2006 95/1934 Tuscola....... 98/1911 96/1911 97/1911 94/1991 Urbana........ 95/1911 95/2012 94/1991 96/1934 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...07 LONG TERM...07 AVIATION...07 CLIMATE...07
Hazardous weather outlook, May 26, 3:07 PM CDT, 1 hour 15 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 307 PM CDT Sat May 26 2018 ILZ027>031-036>038-040>043-047>053-271100- Cass-Christian-De Witt-Fulton-Knox-Logan-Macon-Marshall-Mason- McLean-Menard-Morgan-Peoria-Sangamon-Schuyler-Scott-Stark- Tazewell-Woodford- 307 PM CDT Sat May 26 2018 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Widely scattered thunderstorms will be possible into this evening. While organized severe weather is not anticipated, a few of the storms will be capable of producing strong gusty winds, hail, and heavy rainfall. Hot and humid conditions will prevail today...with afternoon heat index readings in the low to mid 90s. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Hot and humid conditions will prevail through the Memorial Day weekend...with afternoon heat index readings peaking in the middle to upper 90s Sunday through Monday. A chance for thunderstorms will return later Tuesday through Thursday. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be needed over parts of west central Illinois late this afternoon through this evening. ILZ044>046-054>057-061>063-066>068-071>073-271100- Champaign-Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar- Effingham-Jasper-Lawrence-Moultrie-Piatt-Richland-Shelby- Vermilion- 307 PM CDT Sat May 26 2018 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Isolated thunderstorms will be possible through this evening. While severe weather is not anticipated, a few of the storms will be capable of producing strong gusty winds, small hail, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Hot and humid conditions will prevail through the Memorial Day weekend...with afternoon heat index readings peaking in the middle to upper 90s Sunday through Monday. Isolated thunderstorms will be possible on Sunday afternoon...with a better chance for thunderstorms arriving late Tuesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight. Smith
In the hours before
Local storm report, May 26, 10:29 AM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1029 AM CDT SAT MAY 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 W CHAMPAIGN 40.11N 88.34W
05/26/2018 M2.14 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 5 SSW CHAMPAIGN 40.05N 88.30W
05/26/2018 M1.65 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 4 WSW CHAMPAIGN 40.09N 88.33W
05/26/2018 M1.64 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 E HAVANA 40.30N 90.00W
05/26/2018 M1.57 INCH MASON IL COCORAHS
0700 AM HEAVY RAIN 3 W CHAMPAIGN 40.11N 88.32W
05/26/2018 M1.48 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 5 NNE ARENZVILLE 39.95N 90.34W
05/26/2018 M1.31 INCH CASS IL COCORAHS
0700 AM HEAVY RAIN 6 NE LINCOLN 40.21N 89.29W
05/26/2018 M1.29 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 4 WSW MAHOMET 40.17N 88.47W
05/26/2018 M1.16 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 2 NNE MAHOMET 40.22N 88.39W
05/26/2018 M1.15 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 S MAHOMET 40.18N 88.40W
05/26/2018 M1.14 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 4 NNE WHITE HEATH 40.14N 88.47W
05/26/2018 M1.14 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 6 NE MAHOMET 40.26N 88.32W
05/26/2018 M1.10 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 4 SSW LE ROY 40.29N 88.79W
05/26/2018 M1.06 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 3 SW EMDEN 40.27N 89.53W
05/26/2018 M1.04 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN NNE LINCOLN 40.15N 89.37W
05/26/2018 M1.00 INCH LOGAN IL COCORAHS
&&
JRPLocal storm report, May 26, 10:33 AM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1033 AM CDT SAT MAY 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN ALTONA 41.12N 90.16W
05/26/2018 M1.41 INCH KNOX IL CO-OP OBSERVER
0700 AM HEAVY RAIN 6 NE LINCOLN 40.21N 89.29W
05/26/2018 M1.29 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 3 SW EMDEN 40.27N 89.53W
05/26/2018 M1.04 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 4 SSW LE ROY 40.29N 88.79W
05/26/2018 M1.06 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 6 NE MAHOMET 40.26N 88.32W
05/26/2018 M1.10 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 4 NNE WHITE HEATH 40.14N 88.47W
05/26/2018 M1.14 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 1 S MAHOMET 40.18N 88.40W
05/26/2018 M1.14 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 NNE MAHOMET 40.22N 88.39W
05/26/2018 M1.15 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 4 WSW MAHOMET 40.17N 88.47W
05/26/2018 M1.16 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN NNE LINCOLN 40.15N 89.37W
05/26/2018 M1.00 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 5 NNE ARENZVILLE 39.95N 90.34W
05/26/2018 M1.31 INCH CASS IL COCORAHS
0700 AM HEAVY RAIN 3 W CHAMPAIGN 40.11N 88.32W
05/26/2018 M1.48 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 E HAVANA 40.30N 90.00W
05/26/2018 M1.57 INCH MASON IL COCORAHS
0700 AM HEAVY RAIN 4 WSW CHAMPAIGN 40.09N 88.33W
05/26/2018 M1.64 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 5 SSW CHAMPAIGN 40.05N 88.30W
05/26/2018 M1.65 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 4 W CHAMPAIGN 40.11N 88.34W
05/26/2018 M2.14 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
05/26/2018 M1.29 INCH SANGAMON IL CO-OP OBSERVER
&&
JRPSpecial weather statement, May 26, 10:40 AM CDT, 5 hours 42 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1040 AM CDT SAT MAY 26 2018
ILZ050-261630-
Morgan-
1040 AM CDT SAT MAY 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORGAN COUNTY UNTIL 1130
AM CDT...
At 1039 AM CDT, Doppler radar was tracking a strong thunderstorm near
Literberry, or near Jacksonville, moving southeast at 20 mph.
Winds to 40 mph will be possible with this storm.
Locations impacted include...
Jacksonville, Waverly, Franklin, Murrayville, Woodson, Literberry,
South Jacksonville, Nortonville, Jacksonville Municipal Airport and
Lake Jacksonville.
This includes Interstate 72 between mile markers 60 and 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3987 9019 3954 8992 3952 8993 3952 9028
3963 9030 3963 9031 3982 9035
TIME...MOT...LOC 1539Z 331DEG 15KT 3980 9028
SmithLocal storm report, May 26, 11:29 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1129 AM CDT SAT MAY 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
05/26/2018 M1.24 INCH MORGAN IL CO-OP OBSERVER
TOTAL RAINFALL IN 45 MINUTES.
&&
JRPSpecial weather statement, May 26, 3:26 PM CDT, 56 minutes before
Special Weather Statement National Weather Service Lincoln IL 326 PM CDT SAT MAY 26 2018 ILZ040-262130- Schuyler- 326 PM CDT SAT MAY 26 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHUYLER COUNTY UNTIL 430 PM CDT... At 325 PM CDT, Doppler radar was tracking a strong thunderstorm over Augusta, or 15 miles southeast of Carthage, moving southeast at 10 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Rushville, Huntsville, Camden and Weinberg King State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4028 9091 4028 9079 4012 9057 4011 9091 TIME...MOT...LOC 2025Z 321DEG 10KT 4025 9094 Smith
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 4:45 AM CDT | Special Weather Statement | ILX | Schuyler | 30 min |
| May 26, 10:40 AM CDT | Special Weather Statement | ILX | Morgan | 50 min |
| May 26, 10:55 AM CDT | Areal Flood Advisory | ILX | Morgan | 3 hr |
| May 26, 3:26 PM CDT | Special Weather Statement | ILX | Schuyler | 64 min |
| May 26, 4:59 PM CDT | Flash Flood Warning | ILX | Schuyler | 3 hr |
| May 26, 5:04 PM CDT | Special Weather Statement | ILX | Knox | 56 min |
| May 26, 5:14 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 46 min |
| May 26, 5:33 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 57 min |
| May 26, 6:20 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 19 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.